| Model Number |
3175335 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refy3552 showed five other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported by the customer leaking picc.It was stated the picc was checked and it didn't seem to be cracked.It's like there is a problem with the threading.
Event or Problem Description
It was reported by the customer leaking picc.It was stated the picc was checked and it didn't seem to be cracked.It's like there is a problem with the threading.Additional information received: picc line is leaking between the end of the picc and the clave.¿ what type of catheter securement was utilized? stat-lok.¿ date of occurrence: jun 22/22¿ placement date: jun 14/22.¿ explant date: picc still in place.¿ was there any patient harm reported: no.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, manufacture quality and production records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking catheter was confirmed, and the cause was manufacturing-related.The product returned for evaluation was one 5fr s/l powerpicc catheter.Light usage residues were observed throughout the sample and a needleless injection cap was attached to the luer adapter.Microscopic inspection of the luer adapter revealed a protrusion in the luer material within the orifice.That material had the appearance of a mold defect which could result in inadequate sealing of the luer hub with a syringe.Bd is working closely with the manufacture facility to prevent recurrence of this event.